# SDR CA971216053

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Belly
- Part time: 17,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT SKIN FOUND CRACKED ON THE BOTTOM OF FUSELAGE AFT OF THE MAIN SPAR ON EACH OUTBOARD SIDE.  CRACKS OUTSIDE OF BELLY SPLICE PLATES.  AIRCRAFT TT:  17,540 HOURS.
